Mathematical Modelling and Analysis (Jan 2023)

Asymptotic stability for a viscoelastic equation with the time-varying delay

  • Menglan Liao,
  • Zhong Tan

DOI
https://doi.org/10.3846/mma.2023.16160
Journal volume & issue
Vol. 28, no. 1

Abstract

Read online

The goal of the present paper is to study the viscoelastic wave equation with the time-varying delay under initial-boundary value conditions. By using the multiplier method together with some properties of the convex functions, the explicit and general stability results of the total energy are proved under the general assumption on the relaxation function g.

Keywords